| Model Number |
0998-00-0800-65 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that prior to use the cardiosave intra-aortic balloon pump (iabp) won't power on after pressing power button to start using it for an emergency case.Patient was involved and no harm is reported.Treatment was initiated using alternative equipment within the hospital.A getinge field service engineer (fse) was dispatched to evaluate the unit.The device was checked and it was confirmed that it was neither charging the device or receiving power.The fse suspected a malfunction with power management board.After replacing it, no issue with powering on and off or charging was noted.Product passed all functional and safety tests per manufacturer specifications.
Additional Manufacturer Narrative
Event site name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.